# SDR CALA2018012100275

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 32,338 hours, 10,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT SLIDE LIGHT INOPERATIVE.  REPLACED THE LAMP IAW 33-51-04-960-801. OPS CHECKED GOOD.
